# SDR CA130328013

- Difficulty date: March 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 21,369 hours
- Engine: Lyc LTIO540J2B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 29231
- Condition: Cracked
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING GEAR SWINGS TO RECTIFY GEAR INDICATION DEFECT, HYDRAULIC FLUID WAS FOUND LEAKING FROM THE NR 1 MLG HYDRAULIC ACTUATOR, OZONE P2329-3.  UPON INVESTIGATION, THE ACTUATOR BODY WAS FOUND CRACKED ALONG THE SEAM BETWEEN THE INLET AND OUTLET PORTS.  IF NOT CORRECTED THIS COULD HAVE LEAD TO POSSIBLE FAILURE OF THE ACTUATOR AND AT LEAST THE POSSIBILITY OF ENOUGH FLUID LOSS TO CREATE AN UNSAFE GEAR RETRACTION/EXTENSION CONDITION.  ACTUATOR WAS REPLACED.
